Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Hilbert-Style Axiom Systems for the Matrix-Based Logics RMQ- and RMQ

Title data

Anglberger, Albert J. J. ; Lukic, Jonathan:
Hilbert-Style Axiom Systems for the Matrix-Based Logics RMQ- and RMQ.
In: Studia Logica. Vol. 103 (2015) Issue 5 . - pp. 985-1003.
ISSN 0039-3215
DOI: https://doi.org/10.1007/s11225-015-9602-7

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Cultural Studies
Faculties > Faculty of Cultural Studies > Department of Philosophy
Faculties > Faculty of Cultural Studies > Department of Philosophy > Lehrstuhl Philosophie I
Faculties > Faculty of Cultural Studies > Department of Philosophy > Lehrstuhl Philosophie I > Chair Philosophy I - Univ.-Prof. Dr. Olivier Roy
Faculties
Result of work at the UBT: No
DDC Subjects: 100 Philosophy and psychology
100 Philosophy and psychology > 100 Philosophy
100 Philosophy and psychology > 160 Logic
Date Deposited: 21 Mar 2018 09:27
Last Modified: 21 Mar 2018 09:27
URI: https://eref.uni-bayreuth.de/id/eprint/42757